MathSciNet Relay Station
MathSciNet bibliographic data
MR866452 54D35 (54D40)
Kimura, Takashi The Stone-Čech compactification, the Stone-Čech remainder, and the regular Wallman property. Proc. Amer. Math. Soc. 99 (1987), no. 1, 193–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement